Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Monge-Ampère inequality and applications to holomorphic mappings

Author: John P. D’Angelo
Journal: Proc. Amer. Math. Soc. 143 (2015), 4347-4359
MSC (2010): Primary 32W20, 32H35, 32U05
Published electronically: March 25, 2015
MathSciNet review: 3373933
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide sufficient conditions for a variational inequality involving the complex Monge-Ampère determinant and give applications to proper holomorphic mappings. We also clarify the proof of a sharp inequality about volumes of holomorphic images by placing it in this more general context.

References [Enhancements On Off] (What's this?)

  • [BT1] Eric Bedford and B. A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), no. 1, 1-44. MR 0445006 (56 #3351)
  • [BT2] Eric Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), no. 1-2, 1-40. MR 674165 (84d:32024),
  • [D1] John P. D'Angelo, A monotonicity result for volumes of holomorphic images, Michigan Math. J. 54 (2006), no. 3, 623-646. MR 2280498 (2007k:32020),
  • [D2] John P. D'Angelo, Hermitian analysis, Cornerstones, Birkhäuser/Springer, New York, 2013. From Fourier series to Cauchy-Riemann geometry. MR 3134931
  • [F] Franc Forstnerič, Proper holomorphic mappings: a survey, Several complex variables (Stockholm, 1987/1988) Math. Notes, vol. 38, Princeton Univ. Press, Princeton, NJ, 1993, pp. 297-363. MR 1207867 (94a:32042)
  • [HH] John H. Hubbard and Barbara Burke Hubbard, Vector Calculus, Linear Algebra, and Differential Forms, Pearson, Upper Saddle River, New Jersey, 2002.
  • [KZ] Sung-Yeon Kim and Dmitri Zaitsev, Rigidity of CR maps between Shilov boundaries of bounded symmetric domains, Invent. Math. 193 (2013), no. 2, 409-437. MR 3090183,
  • [LP] Jiří Lebl and Han Peters, Polynomials constant on a hyperplane and CR maps of spheres, Illinois J. Math. 56 (2012), no. 1, 155-175 (2013). MR 3117023

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32W20, 32H35, 32U05

Retrieve articles in all journals with MSC (2010): 32W20, 32H35, 32U05

Additional Information

John P. D’Angelo
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 61801

Keywords: Proper holomorphic mappings, complex Monge-Amp\`ere determinant, volumes of holomorphic images, plurisubharmonic functions
Received by editor(s): January 27, 2014
Received by editor(s) in revised form: June 4, 2014
Published electronically: March 25, 2015
Additional Notes: The author acknowledges support from NSF Grant DMS 10-66177
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society